# SDR SWAA2020120732961

- Difficulty date: November 28, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 217814
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS OF LEFT EMERGENCY EXITS INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AT 727L, PER MM 33-51-06.  EMERGENCY LIGHTS OPERATIONS CHECKED GOOD, PER MM 33-51-00 P/N OFF D717-01-100 S/N OFF 217814P/N ON D717-01-100SWA S/N ON 29984.
